# SDR 99ZZZX3602

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4113B
- Make and model: Blanca 1731A
- Aircraft serial: 7432145
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Door
- Part number: 19165910
- Condition: Broken
- Location: Airbox
- Part time: 1,307 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER ON TAKEOFF AND HAD TO MAKE AN EMERGENCY LANDING.  AIRCRAFT WAS ABLE TO RETURN TO AIRPORT.  TOWER REPORTED A LARGE AMOUNT OF BLACK SMOKE COMING FROM AIRCRAFT.  DUPLICATED PROBLEM ON GROUND RUN.  REMOVED AIRBOX AND FOUND ALTERNATE AIR DOOR LAYING INSIDE.  INSPECTED SERVO FOR FOD, NONE FOUND.  DOOR DID NOT APPEAR TO HAVE ANY PIECES MISSING FROM IT.  REPLACED DOOR AND RAN AIRCRAFT.  ALL OPERATIONS SATISFACTORY,   AIRBOX SHOULD BE LOOKED AT MORE OFTEN, POSSIBLY EVERY 50 HOURS
